top of page
  • Winnipeg Tribune

Tainted Drugs Lead to Dangerous Overdoses in The Pas


Tainted drugs led to dangerous overdoses in six men from The Pas on Saturday. The men were discovered by RCMP where they learned that four of the victims had ingested ecstasy believed to be laced with an opioid.


Officers assisted EMS with the administration of naloxone in an effort to revive the four males.


Three of the four men, ages of 46, 37, and 33, were revived and transported to hospital where they were treated and later released.


The fourth male, 31, was transported to hospital and later flown to Brandon where he remains in critical condition.


Several hours later, RCMP received an additional report of two other overdoses at the same location. These two males were taken to hospital where they were treated and released.


RCMP are advising the community of a dangerous illicit drug circulating in the area.


The drug is believed to be in a crystal-like powder form, purple in color, and may contain fentanyl.


The Pas RCMP are asking anyone with information to call 204-627-6204, Crime Stoppers anonymously at 1-800-222-8477, or secure tip online at www.manitobacrimestoppers.com.



Comments


bottom of page